MAUDE Adverse Event Report: COOPERSURGICAL, INC. WALLACH ULTRA FREEZE; GENERAL CRYOSURGICAL SYSTEM, CRYOGEN GAS, MECHANICAL

COOPERSURGICAL, INC. WALLACH ULTRA FREEZE; GENERAL CRYOSURGICAL SYSTEM, CRYOGEN GAS, MECHANICAL
Model Number 900076
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer has indicated that the product is in process of being returned to cooper surgical for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the device has a broken trigger.No adverse event reported.No additional information available.900076 ultra 2023-08-0000062.
 
Additional Manufacturer Narrative
Distribution history: the complaint product was manufactured at csi on 10-apr-2023 under work order (b)(4) and sold on 10-apr-2023.Manufacturing record review: dhr-322689 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: no service history record found for this product.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.Product receipt: the complaint unit was returned on a repair.However, based on log (b)(4) this unit was at csi on (b)(6) 2023.Visual evaluation: visual examination of the complaint product revealed physical damage.The trigger was disconnected from the unit.Functional evaluation: complaint product was functionally evaluated and found not to function properly.Root cause: the root cause of this issue has been attributed to the dowel pin dislodging from the trigger.This issue is being attributed to not enough rtv being applied to hold the dowel pin in place during assembly.The complaint unit was repaired and returned to the customer.The dowel pin was reinserted and rtv was applied.Coopersurgical will continue to trend this complaint condition.The operators were retrained to the procedure.
 
Event or Problem Description
No additional information is available.

Brand Name
WALLACH ULTRA FREEZE
Common Device Name
GENERAL CRYOSURGICAL SYSTEM, CRYOGEN GAS, MECHANICAL
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull
VA 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, VA 06611
4752651582
MDR Report Key17489183
Report Number1216677-2023-00114
Device Sequence Number20801286
Product Code GEH
UDI-Device Identifier00888937010961
UDI-Public(01)00888937010961
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K935010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900076
Device Catalogue Number900076
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/03/2023
Supplement Date Received by Manufacturer08/26/2023
Initial Report FDA Received Date08/09/2023
Supplement Report FDA Received Date08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown